# SDR 2023FA0000460

- Difficulty date: August 20, 2023
- Submitted: August 20, 2023
- Operation: General aviation
- Aircraft: N817QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000052
- Aircraft time: 2,383 hours, 1,407 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0013010
- Part serial: TR056
- Condition: Corroded
- Location: Zone 400
- Part time: 2,383 hours, 1,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROCEDURE TO REPAIR CORROSION DAMAGE AND RESTORING SURFACE PROTECTION ON THE BEAM INNER SKIN.  REPAIR SCHEME NO. RS907-623 REV. A
